MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Itching Sensation (1943); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the date of the event is unknown, the event date is estimated as january of 2026.
 
Event or Problem Description
It was reported by the sales representative (b)(6) that the patient had a skin irritation with 72r electrodes.The customer service representative called the patient to collect details and had to leave a voicemail for a return call.The patient called back and advised the irritation started weeks ago on (b)(6) 2025.The patient saw her doctor regarding the irritation and the doctor told her to reduce the time to 30 minutes and then gradually increase the time.By this time the patient has stopped using the spak after following the doctor's instructions the itching and redness was too much.And she could not do it.The patient cleans the area with alcohol and tried again.The patient started itching within an hour.The patient has sensitive skin.The electrodes were used at least 3 or 4 times before changing them.The patient removed the electrodes when she took a shower.The skin was red and itchy.No welts or blisters.The area was cleaned with soap and water one day she used alcohol.The patient did not apply anything on the area.The patient has food allergies and seasonal allergies.A pcp prescribed a cream.The patient was not home to offer the name of the cream.The patient will perform the time test with the 63b electrodes.A replacement supply of 63b electrodes was shipped to the patient's home.A pouch was shipped for product return.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information - b4: date of this report, d8: device available for evaluation, d9: returned to manufacturer date.G3: date received by manufacturer.A visual inspection of the customer returned product was performed.Included was 1 pack of 72r electrodes part no.106130-20 with lot no.25f002 received in a shipping mailer cushion envelope.The parts received look to be in good condition from the visual/cosmetic view.The certificate of conformance was requested and reviewed in the product information section and there were no non-conformances or deviations reported.The 72r electrodes were received for evaluation.The certificate of conformance was reviewed in the product information section.All evaluation results are included in the summary section.Review of complaint history identified 164 total complaints from (jan 5, 2025) to (jan 5, 2026) for pn (106130-20) and events related to (electrode irritation/rash).Keyword search criteria: (complaint codes: electrode: irritation, electrode: rash).The search was specified to the lot no.25f002.The search identified (3) complaint.Review of the information provided by the customer and along with findings from the investigation, indicate there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found after review of the certificate of conformance that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.Therefore, no further actions are required at this time.Ebi will continue to monitor for trends.This device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key24183765
Report Number0002242816-2026-00006
Device Sequence Number10016926
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number25F002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient EthnicityNon Hispanic